been taking cipralex 10mg for the last 5 years for GAD and I was feeling ok most of the times.
recently after some abnormality in my sleep pattern like my body collapsed and am unable to cope. am sleeping normal again but my body is not, my big problem is the physical symptoms iam facing !! i sleep normal then after wake up i start to jitter and my stomach in tension that if i eat a small sandwich i start to shake !! .
have been this way like 2 weeks and i have to take xanax every morning to feel normal for the rest of the day.
what happened to my body to have a nervous break down for a couple of abnormal sleeping nights !!
why i got so much vulnerable physically and mentally nothing is changed?
I suggest you see your doctor regarding these symptoms as soon as possible. I have no idea if what is going on has anything to do with your medication, but when you say that just "recently" you had some abnormal sleep problems, your body collapsed and you've become unable to cope, this is a red flag and needs medical attention. Also, that you now need to take Xanax every day just to feel normal definitely needs to be evaluated.
During this time when you were diagnosed with GAD and placed on meds, did you get into therapy? If not, I would strongly recommend you look into it now. Medications are only going to mask the symptoms of your anxiety, they will not lead you to the root cause of that anxiety and help you overcome it. Until you face up to what is inside you, it will always be there. Imagine a life without that fear. Therapy can do that for you.
Therapy !! there is no such thing in our region, all they know is to prescribe and give us a visit later to check what happened, try and error bases.
iam over panic attacks and its not a problem for me since long time, and i don't have any fears or worries i just has to be ok but physically I'm not and i don't know the reason behind this vulnerability and symptoms of my body.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.